Das Verhalten von Lösungen semilinearer elliptischer Systeme an Ecken eines Gebietes. (German) Zbl 0375.35025


35J60 Nonlinear elliptic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
Full Text: DOI EuDML


[1] Agmon, S., Douglis, A., Nirenberg, L.: Estimates Near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions I. Commun. pure appl. Math.17, 623-727 (1959) · Zbl 0093.10401
[2] Grisvard, P.: Behavior of the Solutions of an Elliptic Boundary Value Problem in a Polygonal or Polyhedral Domain. In: Numerical Solution of Partial Differential Equations, Vol. III, pp. 207-274. New York-San Francisco-London: Academic Press 1976 · Zbl 0361.35022
[3] Heinz, E.: On Certain Nonlinear Elliptic Differential Equations and Univalent Mappings. J. Analyse math.5, 197-272 (1956/57) · Zbl 0085.08701
[4] Hellwig, G.: Partial Differential Equations. New York-Toronto-London: Blaisdell 1964 · Zbl 0133.35701
[5] Kellogg, O. D.: On the Derivatives of Harmonic Functions on the Boundary. Trans. Amer. math. Soc.33, 486-510 (1931) · Zbl 0002.02702
[6] Volkov, E. A.: On the Differential Properties of Solutions of Boundary Value Problems for the Laplace Equation on a Polygon. Trudy mat. Inst. Steklov77, 113-142 (1965) und Proc. Steklov Inst. Math.77, 127-159 (1967) · Zbl 0162.16701
[7] Wigley, N. M.: Mixed Boundary Value Problems in Plane Domains with Corners. Math. Z.115, 33-52 (1970) · Zbl 0189.10802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.